# SDR DALA13069193233

- Difficulty date: December 15, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 65,383 hours, 29,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT AT -Y189 FRAME 20+11 IN FWD PAX CABIN.  REPLACED FLOOR SUPPORT BETWEEN FRAMES 20 AND 23  IAW SRM 51-72-11 AND DWG D53112834.
